# SDR ASAA2017090121794

- Difficulty date: September 1, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 7,988 hours, 2,705 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 0905200111B36
- Condition: Discharged
- Location: Master
- Part time: 13,786 hours, 4,660 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUND EXTERNAL POWER HAD DROPPED OFF AND BOTH BATTERIES DISCHARGED.  ACFT GROUNDED.  REMOVED AND REPLACED MAIN AND AUX BATTERIES IAW AMM 24-31-11. BOTH TESTED GOOD.
